# SDR B4VR2021081900001

- Difficulty date: July 14, 2021
- Submitted: August 19, 2021
- Operation: General aviation
- Filed by: CAE Oxford Aviation Academy Phoenix Inc, repair station B4VR470K
- Aircraft: N28115
- Make and model: Piper PA-44-180
- Aircraft serial: 4496515
- Aircraft time: 587 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 837744139
- Condition: Leaking
- Location: Hyd System
- Part time: 587 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT SQUAWK: LANDING GEAR FAILURE. USED EMERGENCY GEAR EXTEND. AFTER TAKEOFF, WE GOT 3 RED WHEN WE PUT THE GEAR UP. WE TRIED AGAIN AND IT WENT UP. FAILED WHEN WE TRIED TO PUT GEAR DOWN. CAS MESSAGE: HYDRAULIC PUMP ON, GEAR SYS. CORRECTIVE ACTION. REPLACED HYDRAULIC LINE WITH NEW P/N 83744-139 IAW PA44-180 AMM 29-10-00. TORQUED FITTING AT HYDRAULIC PUMP FOR LANDING GEAR, CLEANED, SERVICED AND CYCLED LANDING GEAR TO PURGE AIR FROM SYSTEM IAW PIPER PA44-180 AMM 12-10-00 AND 32-30-00.
